MAUDE Adverse Event Report: ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TFSE-DF
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During the redo pulmonary vein isolation procedure with radiofrequency, an effusion was noted with ice and the chest was opened for surgery.Transseptal puncture was performed and touch up ablation on the posterior wall was performed.All catheters were pulled back to the ra and a partial svc isolation was completed followed by a cti.Towards the end of ablation on the cti line, an effusion was noted with ice.Ct surgery was called and the chest was opened.Ct surgery noted a perforation at the ivc/ra junction which was repaired.The physician alleges this could have been caused by ablation.The patient was stable and moved to post surgical care.There were no performance issues with any abbott devices.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of an effusion could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ABBOTT MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23827970
Report Number3008452825-2025-00624
Device Sequence Number17410214
Product Code OAE
UDI-Device Identifier05415067034571
UDI-Public(01)05415067034571(10)10990760(17)280731
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA-TFSE-DF
Device Catalogue NumberA-TFSE-DF
Device Lot Number10990760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexUnknown